U.S. doctors online nowAsk doctors free
DC
A 19-year-old female asked:

i recently switched birth control pills from 28 day 1/20 to 21 day 1.5/30, and 1 day late period. could the switch be causing it?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Levine
Family Medicine 31 years experience
Yes: Changing oral contraceptive formulations can affect your next 1 to 3 menstrual cycles. Not to worry as long as you have been taking your pills correctly and consistently. If not, check a pregnancy test. Take Care!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.